Couldn't find what you looking for?

TRY OUR SEARCH!


I have problem with my weight. I am trying to control myself and eat less, but it usually lasts just for a few days. Than I decided to try with adderall. I lost my appetite, but I am afraid to stop using it. And the bad thing is that I have continuous vaginal bleeding. I think it is caused by using adderall. I lost on weight and look better, feel better. Should I stop using adderall because of continuous vaginal bleeding? Or to take hormonal therapy?

Loading...


It is very irresponsibly of you to take adderall because you were overweight. There is no drug you can use to lose on weight. Especially not this one, adderall is CNS stimulant. It is also appetite suppressant, but this is not its indication. Adderall may increase high blood pressure, and serious side effects. This drug is habit forming and you should stop using it. Your continuous vaginal bleeding is probably caused because adderall made you hormonal misbalances. Visit your doctor and try to behave more responsible when you decide to use a drug.
Reply

Loading...


It is very irresponsibly of you to take adderall because you were overweight. There is no drug you can use to lose on weight. Especially not this one, adderall is CNS stimulant. It is also appetite suppressant, but this is not its indication. Adderall may increase high blood pressure, and serious side effects. This drug is habit forming and you should stop using it. Your continuous vaginal bleeding is probably caused because adderall made you hormonal misbalances. Visit your doctor and try to behave more responsible when you decide to use a drug.
Reply

Loading...

i take addreall and i just wanted to say that it IS prescribed for weight loss so talk to your doctor. Don't feel bad about taking it for that, these people don't know what they are talking about. Also, i have had recent bleeding but it was unrelated.
Reply

Loading...

Did they find what was the cause of the continuous vaginal bleeding? I am having the same problem. Im on Adderall and continuously bleeding but was on a few other meds such as Ritalin and Adipex previous to Adderall and the bleeding started before the Adderall.
Reply

Loading...

People frequently take adderall for weightloss, but I take it for ADD, anyways the same thing happened to me. The doctor put me on yaz which forced my cycles to regulate. Good Luck :-)
Reply

Loading...

I am 39 years old and had the uteral ablation and haven't had a period for a year and when i started on adderall, I started cramping and spotting.
Reply

Loading...

Adderal has side effects of weight loss, anxiety, high blood pressure, insomnia... etc...

Your doctor should know better than to prescribe a drug based on a desired side effect. That is what is very irresponsible. Adderal, ritalin, vyvanse, Focalin, and all of the other CNS stimulants honestly should not be used to lose weight. They are highly addictive because they get into the CNS (Central Nervous System) ... ie Brain...

What the previous poster was talking about is that it is not FDA indicated for usage in weight loss. Believe me, if it was proven safe and effective to use in weight loss, Pharmaceutical companies would have that added ASAP for higher sales. That tells you right there that there is something there you should be weary of.

To stick to the topic, bleeding could possibly be caused by high blood pressure. Since the uterus is highly perfused with bloodvessels in its walls, the increase in blood pressure may cause the pressure gradiant to be off balance which would lead to constant bleeding. If you consume any caffeine during the day, try to cut that out because that also has an additive effect on your blood pressure. If you continue to bleed, consult your doctor. Constant bleeding may lead to other conditions such as iron deficiency anemia, which will lead you with a constant 'tired' feeling.

Also, odds are you could have nasal bleeding where it bleeds down your throat. You may sometimes have a metallic taste (which comes from blood).

I am about to graduate with my Pharm D. so I am not someone that is uneducated on the subject. Be careful with this drug, and try other drugs and dieting, etc... Good luck
Reply

Loading...

Adrenal fatigue can also deplete your hormone functions- estrodial, progesterone and testosterone may decrease. Once you have low estrodial, you are more likely to bleed. Because your body is putting all of its energy into keeping your adrenal system in high gear, it wears out these other areas. You may want to get these levels checked out, along with your Pregnenalone and DHEA.
Reply

Loading...

I have been taking adderall for 6 months - I have noticed that I bruise all over my body for no apparent reason, my blood pressure went from normal to 189/112 and I have tingling in my left arm. I have also lost 62 pounds and I have "flipped" out on everyone I know at least once. I have dark red circles around both eyes and sores under my tongue. I also have had slimy dark colored stools for about 3 weeks... Oh and I have had a reddish mucus coming from my vagina. Also caused horrible tea colored urine and smelly body odor. Anyone else?
Reply

Loading...

yaz is really bad for u!
Reply

Loading...

Yeah I can relate to all of that. Pls help me
Reply

Loading...

I have also had The Vaginal bleeding on Adderall. i believe it is one of those side effects taht is not on the packaging. but it does happen . It will make you think you have cancer because you may bleed a lot for weks.

Reply

Loading...

All of the above. Except the sores are on the inside of my cheek. Also I have only been prescribed for a month and 3 weeks. Though mine are very high dosage. 30mg xr. I am 17, 5'3 and i went from being 115lbs to 107 within my first week. I'm having to set timers to remind me when to eat to avoid any more weight loss. The job i work is physical, so while pushing carts i always receive chest pains, have breathing attacks, and nearly vomit. Instead of my arm, i feel the sensation in my back along my shoulder blade. And to add, I'm not sure if my skin has gotten worse or id I just pick at it more. Should i talk to my doctor about lower doses or if i should be takem off completely?
Reply

Loading...

I hope this guy isnt a doctor in the United States! How is the female in the post being irresponsible? Maybe its her doctor being irresponsible because there are states in which allow adderal to be prescribed for weight loss. How would she use the drug more "responsibly" next time? Oh, its ok tp use it if shesnlime every other adult saying "I cant concentrate" when they dont even have any "life threatening" reason to need to concemtrate. She is over weight and that IS life threatening! She is being responsible by trying to address the issue. Who said she.is abusing it as well? Though adderal doesnt work to keep weight off long term it might be enough to give her the slimmer body to stop the adderal and be able to work out comfortably now. I do believe that adderal is a risky drug to take. It can change your body and have many ill side effects (like irregular/frequent periods). But in no way do I like this "guys" response to her question. Heck, he isnt able to use proper english! Then, he tells her she is being irresponsible w/ out knowing if a doctor prescribed them to her. Let's just hope he isn't an actual doctor!
Reply

Loading...